# SDR AALA200801748

- Difficulty date: July 1, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N587AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53250
- Aircraft time: 49,641 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHT AT FORWARD SEAT 7D MISSING LENS.  REPLACED LENS FOR EMERGENCY LIGHT AT FORWARD SEAT 7D.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
